Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Homology tori with nontrivial Serre spectral sequence


Author: Jerrold W. Grossman
Journal: Proc. Amer. Math. Soc. 64 (1977), 372-373
MSC: Primary 55F20
DOI: https://doi.org/10.1090/S0002-9939-1977-0440547-2
MathSciNet review: 0440547
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An example is constructed of a fibration over the torus which induces isomorphisms on all homology groups but which has a nontrivial Serre spectral sequence.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55F20

Retrieve articles in all journals with MSC: 55F20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0440547-2
Keywords: Homology isomorphism, Serre spectral sequence
Article copyright: © Copyright 1977 American Mathematical Society